# SDR SWIA200616451

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 8,750 hours, 7,717 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SECU NR 1 SHOWS FAULT CODE (D7) RT FLIGHT SPOILER IB PCU SPOOL FAIL.  REPLACED RT IB PCU 27-62-01.  OPERATIONAL CHECK GOOD.
